# SDR R61A2019112611338

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 6,579 hours, 4,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2284
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 6,580 hours, 4,366 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE STARTED TO DEPLOY. SLIDE IS ENGAGED IN GIRT BAR. FERRIED TO IND. R&R L1 DOOR SLIDE, OPS CHECK GOOD REF AMM 25-65-01.
